# SDR 96UAL900096

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ace Unit
- Condition: Malfunctioned
- Location: Lt Flaperon
- Component: Lear Astroni, 4885500901
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAPERON DOES NOT FOLLOW COMMANDS AND RAM TRANSDUCER HAS FEEDBACK FAULT.  REPLACED ACTUATOR CONTROL ELECTRONICS L2.  UNIT RETURNED TO MANUFACTURER FOR ANALYSIS.
